GEELONG CULTURE AND CONVIVIALITY TOUR – TUESDAY 3RD SEPTEMBER TO THURSDAY 5TH SEPTEMBER 2024

Day 1 – Tuesday 3rd September 2024.

- 10.00 am meet at Tarneit Central Shopping Centre, 540 Derrimut Road, Tarneit.
- 10.30 am depart Tarneit Central Shopping Centre, scenic drive via Rowsley and Mt Wallace to Steiglitz Historical Park (90 km/1hr 30 mins)
- 12.00 pm arrive Steiglitz Historical Park and explore for approximately 30 minutes.
- 12.30 pm drive to from Steiglitz Historical Park to the Bert Boardman Recreation Area for a picnic lunch (750 metres/2 mins) byo picnic lunch.
 - Note: undercover seating at the Bert Boardman Recreation Area is very limited, so, in the event of inclement weather we will skip going to Steiglitz Historical Park and drive from Tarneit to Bannockburn where there is more shelter for a picnic lunch, or a pub for those that would prefer a hot meal.
- 2.00 pm depart the Bert Boardman Recreation Area, scenic drive via Anakie to the Lara Museum and Historical Centre, 2 - 10 Canterbury Road, Lara West (32 km/30 mins).
- 2.30 pm arrive Lara Museum and Historical Centre for a private opening and tour; there will be a charge for this of \$10.00 per head, which will be required to be prepaid.
- 4.00 pm depart Lara for Geelong for accommodation check in (19 km/30 mins to recommended accommodation).
- 4.30 pm arrive Geelong and check into booked accommodation; recommended accommodation is the Tasman Holiday Park, 75 Barrabool Road, Belmont. Concessional rates have been negotiated as follows:

Standard one bedroom cabin	 \$125 per night payable in full on booking and not refundable; or \$139 per night, first night payable on booking, second night on arrival, fully refundable on cancellation up to 72 hours before arrival date;
De-luxe one bedroom cabin	 \$143 per night payable in full on booking and not refundable; or \$159 per night, first night payable on booking, second night on arrival, fully refundable on cancellation up to 72 hours before arrival date;

members will need to make their own reservations direct with the Park ('phone 03 5243 5505 or e-mail Geelong@tasmanholidayparks.com), quoting that they are part of the Citroën tour group to get the concessional rates; note that no accommodation is being held so get your booking in as soon as possible.

- 6.45 pm meet at exit from Tasman Holiday Park (for those staying here) for a 2.6 km/5 minute drive to our dinner venue for the evening.
- 6.50 pm arrive the Valley Inn Hotel, 120 Fyans Street, South Geelong, for a 7.15 pm sit down for dinner; dinner and drinks at own cost.

Day 2 – Wednesday 4th September 2024.

Own arrangements for breakfast.

- 10.00 am meet at the exit from Tasman Holiday Park (for those staying here) for a 7.2 km/15 minute drive to the Fyansford Paper Mill, 100 Lower Papers Mill Road, Fyansford.
- 10.15 am arrive at Fyansford Mill heritage precinct and proceed to the Door Gallery Café for morning tea (or breakfast for those who haven't already eaten it); own cost.
- 11.00 am meet with our guide (or guides depending on our number) from Rotary who will take us on a guided, approximately 1 hour and 15 minutes, tour of the heritage Fyansford Paper Mill precinct. Cost is \$10.00 per head which must be pre-paid (all income from this Rotary guided tour goes to support of local charities).
- 12.15 pm return to the Door Gallery Café for lunch; own cost.
- Afternoon free to do your own thing; lots to see and do in and around Geelong and a list of suggestions will be provided to participants; the Fyansford Mill is an artisan worker precinct and it is recommended that tour participants have a look around before leaving to do other activities.
- 6.30 pm meet at the Tasman Holiday Park games centre for drinks/socialising; dinner will be provided for those that want it for a pre-paid cost of \$20.00 per head, there will be rotisseried chicken, a selection of barbecued gourmet sausages, roast potatoes, a selection of salads and a dessert (to be advised).

Day 3 – Thursday 5th September 2024.

8.30 to 9.30 am – farewell breakfast at Café R n R, 50 Barrabool Road, Belmont (350 metres/1 minute driving, or 5 minutes walking, from Tasman Holiday Park); own cost.

After breakfast free to wend your own way homeward, or to wherever, at your leisure.

Registration to participate in this event, together with pre-payments as specified, will be required and registrations will close on Sunday the 25th August.